On construction of almost periodic sequences and applications to some discrete population models


Hamidoğlu A. , Taghiyev M. H.

Journal of Difference Equations and Applications, vol.27, pp.118-131, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27
  • Publication Date: 2021
  • Doi Number: 10.1080/10236198.2021.1876039
  • Title of Journal : Journal of Difference Equations and Applications
  • Page Numbers: pp.118-131
  • Keywords: Dirichlet's theorem, Kronecker's theorem, rationally independent numbers, almost periodic functions, diophantine approximation, logistic equation, Lotka-Volterra equation

Abstract

© 2021 Informa UK Limited, trading as Taylor & Francis Group.In this work, we develop a novel approximation strategy for building almost periodic sequences in the theory of almost periodic functions. Here, we create a different perspective for the argument of Dirichlet in the theory of numbers and design an integer approximation strategy in this regard. The idea behind the strategy comes from Kronecker's theorem and it is proven that for given an almost periodic function, it is possible to design its corresponding almost periodic sequence. Moreover, we provide two population models in both continuous and discrete cases where almost periodic sequence solutions are designed under suitable circumstances.